MAUDE Adverse Event Report: LABSTYLE INNOVATIONS LTD. DARIO BLOOD GLUCOSE MONITORING SYSTEM; GLUCOMETER

LABSTYLE INNOVATIONS LTD. DARIO BLOOD GLUCOSE MONITORING SYSTEM; GLUCOMETER
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); High Readings (2459); Low Readings (2460)
Health Effect - Clinical Codes Hyperglycemia (1905); Hypoglycemia (1912)
Date of Event 06/11/2024
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2024, the user contacted dario to report inconsistent blood glucose (bg) readings.The user reported receiving a bg reading of 77 mg/dl followed by a bg reading of 121 mg/dl from his dario meter.
 
Additional Manufacturer Narrative
During troubleshooting on the phone with dario's representative, it was determined that the user was using a cartridge of strips that expired in january 2024.Dario's user guide states in the section factors that may lead to inaccurate results: "the test strip is expired." and in the test strip precautions section: "check the "use by" date on the test strip cartridge.Do not use the test strips after that date".A replacement of dario's strips was sent to the user to make sure that the dario strips are reading correctly.After the above was received, dario's representative followed up with the user.The user reported that although he received the new cartridge of strips, he didn't open them yet.Instead, the user reported that he opened and tested with a new cartridge of strips that he had at home, that were not expired, and he received bg readings within his normal range.Since the user's bg reading issue was resolved with new strips, therefore, it can be determined that there was misuse of the strips.This complaint is not confirmed.

Brand Name
DARIO BLOOD GLUCOSE MONITORING SYSTEM
Common Device Name
GLUCOMETER
Manufacturer (Section D)
LABSTYLE INNOVATIONS LTD.
5 tarshish st.
north industrial park
caesarea, 30798 21
IS  3079821
Manufacturer Contact
5 tarshish st.
north industrial park
caesarea, 30798-21
MDR Report Key19749386
Report Number3010606081-2024-00043
Device Sequence Number8850433
Product Code NBW
UDI-Device Identifier00850065006253
UDI-Public850065006253
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K150817
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/16/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age48 YR
Patient SexMale